# SDR 2012FA0000087

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: S213506300
- Part serial: 8937108
- Condition: Failed
- Part time: 21 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE PRESERVER FAILED CELL PRESSURE TEST.
